Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 64, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2022, 8:41 PM CDT for Peoria County, Tazewell County, Woodford County, Illinois. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2022, 8:41 PM CDT (01:41 UTC)
- Expired
- Jun 25, 2022, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:50 PM CDT | TSTM WND DMG | 2 Ene Kickapoo, IL | A TREE WAS BLOWN DOWN AND CORN CROPS WERE DAMAGED ON FORD ROAD NORTHWEST OF GRAND PRAIRIE. |
| Jun 25, 9:00 PM CDT | TSTM WND DMG | Peoria, IL | POWER LINES DOWN. TIME ESTIMATED. RELAYED BY MEDIA. |
| Jun 25, 9:15 PM CDT | TSTM WND DMG | 2 Nne Washington, IL | CORN CROPS WERE FLATTENED AND A LARGE DEAD TREE LIMB WAS BLOWN DOWN JUST NORTH OF BUSINESS 24. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 5:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
671 WUUS53 KILX 260141 SVRILX ILC143-179-203-260230- /O.NEW.KILX.SV.W.0064.220626T0141Z-220626T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 841 PM CDT Sat Jun 25 2022 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... West central Woodford County in central Illinois... Northwestern Tazewell County in central Illinois... Central Peoria County in central Illinois... * Until 930 PM CDT. * At 840 PM CDT, a severe thunderstorm was located near Hanna City, or 9 miles west of Peoria, moving southeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Peoria around 850 PM CDT. Bartonville, West Peoria and Bellevue around 855 PM CDT. Creve Coeur around 900 PM CDT. Other locations in the path of this severe thunderstorm include Pekin, East Peoria, Marquette Heights and Morton. This includes the following highways... Interstate 155 between mile markers 30 and 31. Interstate 474 between mile markers 0 and 14. Interstate 74 between mile markers 76 and 103. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4073 8994 4089 8978 4073 8930 4041 8969 TIME...MOT...LOC 0140Z 296DEG 29KT 4074 8979 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 37
3 follow-up statements
312 WWUS53 KILX 260149 SVSILX Severe Weather Statement National Weather Service Lincoln IL 849 PM CDT Sat Jun 25 2022 ILC143-179-203-260230- /O.CON.KILX.SV.W.0064.000000T0000Z-220626T0230Z/ Woodford-Tazewell-Peoria- 849 PM CDT Sat Jun 25 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WEST CENTRAL WOODFORD...NORTHWESTERN TAZEWELL AND CENTRAL PEORIA COUNTIES... At 849 PM CDT, a severe thunderstorm was located over Bellevue, or near Peoria, moving southeast at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Peoria, Bartonville and West Peoria around 855 PM CDT. Creve Coeur around 900 PM CDT. Other locations in the path of this severe thunderstorm include Pekin, East Peoria, Marquette Heights, Morton and Washington. This includes the following highways... Interstate 155 between mile markers 30 and 31. Interstate 474 between mile markers 0 and 14. Interstate 74 between mile markers 76 and 103. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4073 8994 4089 8978 4073 8930 4041 8969 TIME...MOT...LOC 0149Z 296DEG 29KT 4071 8970 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 37
888
WWUS53 KILX 260210
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
910 PM CDT Sat Jun 25 2022
ILC143-179-203-260230-
/O.CON.KILX.SV.W.0064.000000T0000Z-220626T0230Z/
Woodford-Tazewell-Peoria-
910 PM CDT Sat Jun 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL WOODFORD...NORTHEASTERN TAZEWELL AND EAST CENTRAL
PEORIA COUNTIES...
At 910 PM CDT, a severe thunderstorm was located over Washington, or
7 miles west of Eureka, moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Woodford, northeastern Tazewell and east central Peoria
Counties, including the following locations... Peoria Heights,
Groveland and Mossville.
This includes the following highways...
Interstate 155 between mile markers 29 and 31.
Interstate 474 between mile markers 13 and 14.
Interstate 74 between mile markers 94 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4069 8959 4082 8957 4073 8930 4056 8950
TIME...MOT...LOC 0210Z 265DEG 35KT 4074 8942
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
37755
WWUS53 KILX 260223
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
923 PM CDT Sat Jun 25 2022
ILC143-179-203-260233-
/O.EXP.KILX.SV.W.0064.000000T0000Z-220626T0230Z/
Woodford-Tazewell-Peoria-
923 PM CDT Sat Jun 25 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WOODFORD...
NORTHEASTERN TAZEWELL AND EAST CENTRAL PEORIA COUNTIES WILL EXPIRE AT
930 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. A severe
thunderstorm warning continues to the east of this area.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Illinois.
LAT...LON 4069 8959 4082 8957 4073 8930 4056 8950
TIME...MOT...LOC 0223Z 296DEG 29KT 4070 8930
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:35 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 25, 6:35 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 635 PM CDT Sat Jun 25 2022 .SYNOPSIS... Issued at 322 PM CDT Sat Jun 25 2022 A cold front will trigger a broken line of thunderstorms across central Illinois tonight. While not all locations will experience a storm, a few spots may pick up locally heavy rainfall. Scattered showers and thunderstorms will linger through Sunday morning along and south of I-70...followed by cooler and drier conditions across the board by Sunday afternoon. && .SHORT TERM...(This evening through Sunday) ISSUED AT 322 PM CDT Sat Jun 25 2022 The airmass remains stable/capped across much of central Illinois late this afternoon due to the convection that rolled across locations along/north of the I-72 corridor earlier in the day. 20z/3pm mesoanalysis shows an uncapped environment with MLCAPEs in excess of 3000J/kg further west ahead of an approaching cold front across eastern Iowa into northern Missouri. As this more favorable airmass spreads eastward, thunderstorms that fire along the front this afternoon will spill into the Illinois River Valley by early evening. Current regional radar does not show any convection along the front: however, most CAMs suggest convective initiation after 22z/5pm...with storms pushing into the far NW KILX CWA around Galesburg by 00z/7pm. A broken line of convection will then track eastward across much of central Illinois for the remainder of the evening into the first part of the overnight before the convection wanes later. Best chances for severe weather still appear to be limited to locations west of I-55 through about mid-evening before daytime instability weakens. Main severe hazard will likely be strong/gusty winds with any of the cells that initially come into the Illinois River Valley early this evening. Scattered showers and a few thunderstorms will linger into Sunday morning along/south of I-70 before exiting the CWA during the afternoon. .LONG TERM...(Sunday night through Saturday) ISSUED AT 322 PM CDT Sat Jun 25 2022 Once the cold front drops into the Ohio River Valley Sunday afternoon, a period of cool/dry weather will be on tap for early next week. Monday still looks to be the coolest day of the forecast period as afternoon highs only reach the upper 70s and lower 80s while overnight lows dip into the middle to upper 50s. After that, temps will slowly rise...eventually climbing back into the lower 90s by Thursday. The next chance for rain will hold off until Friday/Saturday when another storm system approaches from the west. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 635 PM CDT Sat Jun 25 2022 2330z/630pm regional radar mosaic shows a broken line of thunderstorms extending from KMLI to just northeast of KIRK. Based on radar timing tools and consistent signal from the past several runs of the HRRR, have continued to highlight thunder at KPIA between 01z and 03z...then further southeast to KDEC/KCMI between 03z and 06z. Forecast soundings suggest a period of MVFR ceilings after FROPA tonight into Sunday morning, and this makes sense based on satellite imagery/regional obs currently indicating a band of low clouds immediately behind the line of convection. Have therefore dropped ceilings to MVFR at KPIA by 06z, then at KDEC/KCMI by around 10z. The low ceilings will lift, then gradually scatter Sunday morning. Winds will initially be S/SW at 8-12kt this evening, then will veer to NW after FROPA. NW winds will increase and gust 15-25kt on Sunday. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Barnes SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, Jun 25, 3:30 PM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 330 PM CDT Sat Jun 25 2022 ILZ027>031-036>038-040>044-047>053-261100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-Sangamon- Christian-Macon- 330 PM CDT Sat Jun 25 2022 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. A broken line of thunderstorms is expected to develop along an advancing cold front across eastern Iowa this afternoon...then spread into west-central Illinois early this evening. Some of the storms could become severe...producing damaging wind gusts of around 60mph, large hail up to quarter-sized, and localized flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 6pm and 10pm. ILZ045-046-054>057-061>063-066-261100- Champaign-Vermilion-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland- Clark-Effingham- 330 PM CDT Sat Jun 25 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. A broken line of thunderstorms will push across east-central Illinois later this evening. Widespread severe weather is not expected: however, some of the cells will be capable of producing gusty winds and downpours. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A few storms are possible Sunday morning, but severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 8pm and 11pm. ILZ067-068-071>073-261100- Jasper-Crawford-Clay-Richland-Lawrence- 330 PM CDT Sat Jun 25 2022 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Tonight. Scattered thunderstorms are possible across southeast Illinois tonight. These storms are not expected to become severe at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered storms will continue through Sunday afternoon. At this time, severe weather is not expected with any of these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Barnes
In the hours before
Special weather statement, Jun 25, 7:11 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lincoln IL
711 PM CDT Sat Jun 25 2022
ILZ027-260030-
Knox-
711 PM CDT Sat Jun 25 2022
...Strong thunderstorms will impact portions of northwestern Knox
County through 730 PM CDT...
At 710 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cable to near Denmark. Movement was southeast
at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Rio around 730 PM CDT.
This includes Interstate 74 between mile markers 35 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Illinois.
&&
LAT...LON 4115 9029 4105 9043 4105 9044 4115 9044
TIME...MOT...LOC 0010Z 308DEG 21KT 4128 9047 4071 9128
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
37Special weather statement, Jun 25, 7:31 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
731 PM CDT Sat Jun 25 2022
ILZ027-260100-
Knox-
731 PM CDT Sat Jun 25 2022
...Strong thunderstorms will impact portions of northwestern Knox
County through 800 PM CDT...
At 731 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Andover to near Stronghurst. Movement was
southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oneida and Altona.
This includes Interstate 74 between mile markers 35 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Illinois.
&&
LAT...LON 4115 9002 4086 9044 4115 9044
TIME...MOT...LOC 0031Z 305DEG 18KT 4125 9028 4081 9092
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
37Special weather statement, Jun 25, 7:49 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lincoln IL
749 PM CDT Sat Jun 25 2022
ILZ027>029-260115-
Peoria-Knox-Stark-
749 PM CDT Sat Jun 25 2022
...Strong thunderstorms will impact portions of northern Fulton,
southern Stark, Knox and northwestern Peoria Counties through 815 PM
CDT...
At 749 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Victoria to near Abingdon. Movement was
southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Victoria and La Fayette around 755 PM CDT.
Toulon, Williamsfield, West Jersey, Elmore and Gilson around 805
PM CDT.
Other locations in the path of these storms include London Mills,
Wyoming and Maquon.
This includes Interstate 74 between mile markers 45 and 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and west central Illinois.
&&
LAT...LON 4115 8990 4112 8969 4071 9023 4071 9037
4085 9045 4085 9044 4093 9044 4115 9013
TIME...MOT...LOC 0049Z 305DEG 30KT 4109 9008 4086 9042
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
37Special weather statement, Jun 25, 8:20 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Lincoln IL
820 PM CDT Sat Jun 25 2022
ILZ027-036-260145-
Knox-Fulton-
820 PM CDT Sat Jun 25 2022
...Strong thunderstorms will impact portions of northwestern Fulton
and southwestern Knox Counties through 845 PM CDT...
At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Jersey to Prairie City. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
London Mills around 840 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Illinois.
&&
LAT...LON 4079 9044 4085 9034 4057 9018 4051 9042
4057 9045
TIME...MOT...LOC 0120Z 273DEG 32KT 4106 8994 4062 9050
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:11 PM CDT | Special Weather Statement | ILX | Knox | 19 min |
| Jun 25, 7:31 PM CDT | Special Weather Statement | ILX | Knox | 29 min |
| Jun 25, 7:49 PM CDT | Special Weather Statement | ILX | Knox, Stark | 26 min |
| Jun 25, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 39 min |
| Jun 25, 8:20 PM CDT | Special Weather Statement | ILX | Fulton | 25 min |
| Jun 25, 8:27 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 48 min |
| Jun 25, 9:00 PM CDT | Special Weather Statement | ILX | Christian, DeWitt, Logan, McLean, Macon, Sangamon | 30 min |
| Jun 25, 9:05 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 40 min |
| Jun 25, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 45 min |
| Jun 25, 9:33 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 27 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Mason | 26 min |
| Jun 25, 9:54 PM CDT | Flash Flood Warning | ILX | McLean | 101 min |
| Jun 25, 10:15 PM CDT | Special Weather Statement | ILX | Logan | 30 min |
| Jun 25, 10:22 PM CDT | Special Weather Statement | ILX | Christian | 38 min |
| Jun 25, 10:39 PM CDT | Special Weather Statement | ILX | Macon | 36 min |
| Jun 25, 10:46 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 29 min |
| Jun 25, 11:08 PM CDT | Special Weather Statement | ILX | Macon | 37 min |
| Jun 25, 11:21 PM CDT | Special Weather Statement | ILX | Sangamon | 24 min |
| Jun 25, 11:25 PM CDT | Flash Flood Warning | ILX | Christian, Morgan, Sangamon | 3 hr |
| Jun 25, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 33 min |
| Jun 25, 11:56 PM CDT | Special Weather Statement | ILX | Christian | 34 min |
| Jun 26, 12:20 AM CDT | Special Weather Statement | ILX | Cumberland, Edgar, Effingham | 25 min |
| Jun 26, 12:30 AM CDT | Special Weather Statement | ILX | Cumberland, Edgar, Effingham | 15 min |
| Jun 26, 12:48 AM CDT | Special Weather Statement | ILX | Clark, Clay, Cumberland, Effingham, Jasper | 27 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.